# SDR CALA9701571

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14090
- Make and model: Doug DC-10-30
- Aircraft serial: 46553
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bracket
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MOUNT BRACKET FOR VERTICAL STABILIZER PANEL 374ER CORRODED.  THE MOUNT BRACKET WAS REMOVED AND REPLACED IAW SRM 51-31-01.
